Numerical and Computational Methods in Sciences and Engineering
Volume 2, Issue 3
Date:
Articles: 3
Articles in this Issue
Generalized exp (− φ (ξ ))-expansion method via (3 + 1)-Dimensional Breaking soliton equation, Korteweg-de Vries equation and modified Korteweg - de Vries - Kadomtsev - Petviashvili equation
Approximate Solution of Partial Integro -differential Equation via Modified Adomian Decomposition Method
Numerical Solution of the Modified Equal Width Wave Equation Using B-Spline Method
Published by: Engineering Journals


